# SDR DXTA2022040859970

- Difficulty date: April 7, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N642QS
- Make and model: Gulstm 560
- Aircraft serial: 5605561
- Aircraft time: 13,388 hours, 10,330 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Part number: 99131
- Part serial: 2005
- Condition: Defective
- Location: Zone 200
- Stage of operation: TX
- How discovered: L
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: FRONT HALF OF EMERGENCY LIGHTS IN THE CABIN NOT WORKING THE EXIT LIGHT, FLOOR LIGHTS IN, OVERHEAD LIGHTS ON INITIAL PREFLIGHT. AFTER COLD SOKE PROCEDURE TR 21-04 APU RAN GOR 30 MINUTES LIGHTS CAME ON BRIEFLY FOR LESS THAN 20 SECONDS AND THEN WENT OUT THE EXIT LIGHT FLOOR LIGHTS. THE OVERHEAD LIGHTS WERE VERY DUMB // SIGNOFF// COMPLIED WITH TC-5XL-33-191202 (CE560XLS EMERGENCY LIGHTING BATTERY PACK REPLACEMENT - POST INSTALLATION TASKS IAW NETJETS TC-5XL-33-191202 DATED 1/29/2020.
